# SDR SWIA200921560

- Difficulty date: May 7, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 16,277 hours, 13,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6127 - MAIN CABIN DOOR HANDLE WILL NOT LOCK DOWN.  CLEANED AND LUBED DOOR LINKAGE.
